Asymptotic behavior of the products of random matrices with values on a solvable Lie algebra
Abstract
The index of exponential growth is found for the products of random matrices with values on a solvable Lie algebra. The result is expressed via the eigenvalues of the terms.Downloads
Published
25.07.1993
Issue
Section
Research articles
How to Cite
Chani, A. S. “Asymptotic Behavior of the Products of Random Matrices With Values on a Solvable Lie Algebra”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 7, July 1993, pp. 1045–1048, https://umj.imath.kiev.ua/index.php/umj/article/view/5898.